There have been 3 drug regulatory agency warnings on Vyvanse from the United States. These are as follows:
United States, September 01, 2011: The Food and Drug Administration (FDA) updated Vyvanse’s label to say that it may cause dermatillomania (compulsive skin picking). Source: Vyvanse (Lisdexamfetamine dimesylate) Capsules, MedWatch Safety Information, September 2011, www.fda.gov/Safety/MedWatch/SafetyInformation/ucm234015.htm.
United States, June 15, 2009: The FDA reported on a study reviewing 564 healthy children taking stimulants who died suddenly. They notified the public that there might be an association between the use of stimulant medications (such as Vyvanse) and sudden death in healthy children. Source: “Stimulant Medications used in Children with Attention-Deficit/Hyperactivity Disorder – Communication about an Ongoing Safety Review,” Food and Drug Administration, June 15, 2009.
United States, April 01, 2008: The FDA added a warning to the safety label for the stimulant Vyvanse that it could cause the following adverse reactions: Insomnia, other gastrointestinal disturbances, and rashes. Source: “Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER) – April 2008,” FDA MedWatch, April 2008.
This brochure is a simple guide that documents the dangerous and deadly side effects of the drugs prescribed to millions of men, women and children diagnosed with bogus mental disorders.
Please note: No one should attempt to get off of psychiatric drugs without doctor’s supervision. To help find medical practitioners in your area, click here
SHARE YOUR STORY/COMMENT